Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

OrkoSnarf74
Newbie

Reged: 01/23/13
Posts: 1
Question about Atripla...
      01/23/13 04:56 PM

Hello I have come here because I really don't have anyone to talk to and I was hoping someone could help me with some thoughts that are bouncing around my head.

I have been HIV+ since 2006 and have been medication free for the whole time. My primary care doctor has always encouraged me to go on meds but I have not. He hasn't pressured me but he really thinks I should. About 8 months ago he filled a month's worth of Atripla for me and I got another months worth the following month. I still have yet to take it as I am terrified to. So it sits in a box under my bed.

Well since then I had a pap smear done and had to see a specialist about HPV... Everything was ok but the specialist basically ripped me apart (she was a little mean) for not taking the meds and told me all the horrible things that will happen to me. I was a little shell-shocked from here barrage.

The next time I saw my primary care doctor he once again encouraged me to go on them (I think the specialist reamed him out too) and went over all the different medicine options with me. He told me he would put me on whatever he wanted - but really was leaning towards the Atripla.

I am already a very lucid dreamer and am also sensitive to neurological things so I am afraid I will go crazy on the Atripla. I looked at Complera but my doc says he doesn't feel as comfortable with 'new things' but will prescribe it if I really want it.

I really need some guidance on this whole issue as I do not know anyone else with HIV on meds. My CD4 is 240 - not sure what my viral load is... I will have to find out.

Also lately I have had ZERO energy. I am not sure if it is depression or not but I have always exercised and now lately I just cant muster up the energy and when I do it feels like my joints are falling apart. Would Atripla give me energy to work out? One fear I have from taking the meds is weight gain - but that seems to be happening anyway so if the Atripla gave me a boost that would be helpful.

Sorry for the long post I just need to find some answers... Part of me just wants to give up but I know that isn't an option.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Question about Atripla... OrkoSnarf74 01/23/13 04:56 PM
. * Re: Question about Atripla... oksikoko   02/28/13 12:36 AM
. * Re: Question about Atripla... oksikoko   02/28/13 12:17 AM
. * Re: Question about Atripla... southsam7   02/06/13 02:16 AM
. * Re: Question about Atripla... oksikoko   02/28/13 12:27 AM
. * Re: Question about Atripla... markvin   02/03/13 05:15 PM
. * Re: Question about Atripla... coqui00623   01/31/13 04:09 PM
. * Re: Question about Atripla... miamorphos   01/31/13 03:30 PM
. * Re: Question about Atripla... coqui00623   01/31/13 02:18 PM
. * Re: Question about Atripla... Noel54   01/31/13 02:06 PM
. * Re: Question about Atripla... Crickets12   01/31/13 01:31 PM
. * Re: Question about Atripla... krdillon   01/26/13 10:08 AM
. * Re: Question about Atripla... xas   01/24/13 06:00 AM
. * Re: Question about Atripla... riverprincessModerator   01/26/13 10:47 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 8329

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3